Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

August 19, 2014Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 19, 2014, 5:13 PM EDT for Muscogee County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2014, 5:13 PM EDT (21:13 UTC)
Expired
Aug 19, 2014, 5:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Muscogee County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WWUS82 KFFC 192113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT TUE AUG 19 2014

GAZ078-079-089>091-192145-
513 PM EDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...
MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 545 PM
EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLAT ROCK...MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM 
MOVES ACROSS TALBOT...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS 
COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM 
INCLUDE VISTA TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...NORTH 
FORT BENNING...MIDLAND...FLAT 
ROCK...EDGEWOOD...KENWOOD...EELBECK/WEST FORT BENNING...UPATOI...BOX 
SPRINGS...MARION ESTATES...OAKLAND...GENEVA AND JUNIPER.

&&

LAT...LON 3264 8453 3239 8453 3243 8495 3261 8493
TIME...MOT...LOC 2113Z 269DEG 23KT 3251 8483

$$


16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 19, 3:33 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 19, 3:33 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT TUE AUG 19 2014

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS PARTS OF THE
AREA THIS AFTERNOON IN ASSOCIATION WITH A PASSING SHORTWAVE. A FEW
OF THESE STORMS HAVE BEEN ON THE STRONG SIDE...BUT THE MOST
SIGNIFICANT CONVECTION HAS REMAINED JUST SOUTH OF THE CWA. THESE
SHOWERS AND THUNDERSTORMS SHOULD DIMINISH AFTER SUNSET THIS EVENING.
SOME STORMS COULD APPROACH SEVERE LIMITS BEFORE THEY DISSIPATE WITH
THE MAIN HAZARDS BEING GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY
RAINFALL.

IT LOOKS LIKE WE WILL SEE ONE MORE DAY WITH SOME SHOWERS AND
THUNDERSTORMS AS A RELATIVELY WEAK SHORTWAVE WILL PASS ACROSS NORTH
GEORGIA AND A SHEAR AXIS SETS UP ACROSS CENTRAL GEORGIA TOMORROW. AS
HAS BEEN THE CASE TODAY...MOST OF THESE STORMS SHOULD REMAIN BELOW
SEVERE LIMITS. A BRIEF SEVERE STORM CANNOT BE RULED OUT WITH GUSTY
WINDS...HEAVY RAINFALL..AND FREQUENT LIGHTNING. LESS COVERAGE IS
EXPECTED TOMORROW AS THE UPPER RIDGE TO THE WEST STARTS TO BUILD
IN...THUS ALLOWING HIGHS ACROSS MUCH OF THE AREA TO REACH WELL INTO
THE 90S. THOSE HOT TEMPERATURES WILL JUST BE A PRECURSOR TO WHAT CAN
BE EXPECTED FOR THE REST OF THE WEEK.

RW

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NOT MUCH CHANGE TO THE EXTENDED THIS AFTERNOON. DEFINITELY STILL
CONCERNED ABOUT THE HEAT FOR THE NEXT FEW DAYS AND WE ARE FLIRTING
WITH HEAT ADVISORY CRITERIA. CONFIDENCE NOT QUITE HIGH ENOUGH IN
DEWPOINTS ON FRIDAY AT THIS TIME BUT WILL REEVALUATE OVER THE NEXT
COUPLE OF DAYS. UPPER RIDGE SHOULD KEEP MOST POPS TO OUR EAST BUT
KEPT SLIGHT CHANCE AFTERNOON THUNDER JUST TO COVER THE TYPICAL
DIURNAL CONVECTION...ESPECIALLY GIVEN THE AMOUNT OF HEAT AND
MOISTURE THAT WILL BE ACROSS THE AREA. SEE PREVIOUS DISCUSSION
BELOW.

TDP

PREV DISCUSSION... /ISSUED 340 AM EDT TUE AUG 19 2014/
LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MEDIUM RANGE MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE
EXTENDED FORECAST PERIOD SHOWING A LARGE UPPER RIDGE CENTERED JUST
WEST OF THE STATE ACROSS THE CENTRAL GULF COAST AND LOWER
MISSISSIPPI VALLEY. THIS SHOULD BRING AN EXTENDED PERIOD OF WELL
ABOVE NORMAL AFTERNOON TEMPERATURES TO THE FORECAST AREA. WITH THE
RIDGE CENTERED WEST OF THE AREA I STILL DO NOT FEEL COMFORTABLE
PULLING POPS OUT OF THE FORECAST COMPLETELY AT THIS TIME...BUT
CHANCES WILL BE CONFINED TO SLIGHT CHANCE/LOW CHANCE WITH A WEST-
EAST GRADIENT AND A DIURNAL BIAS. LOW-LEVEL FLOW IS FORECAST TO
TURN EASTERLY BY LATE IN THE WEEKEND WHICH SHOULD TAKE A BIT OF
THE EDGE OFF OF THE HOT TEMPERATURES HEADING INTO EARLY NEXT WEEK.

20

&&

AVIATION...
18Z UPDATE...
A FEW SCATTERED SHOWERS HAVE DEVELOPED IN PARTS OF NORTHWEST
GEORGIA THIS AFTERNOON. EXPECT ISOLATED ACTIVITY TO CONTINUE ACROSS THIS
AREA PRIOR TO SUNSET...SO HAVE INCLUDED VCSH AT METRO TAF SITES TO
ACCOUNT FOR THESE. SOME MVFR FOG IS POSSIBLE AT TAF SITES
OVERNIGHT. OTHERWISE...THE REST OF THE PERIOD LOOKS QUIET.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE CONVECTIVE ACTIVITY. HIGH CONFIDENCE ON ALL
OTHER ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  94  74  98 /  20  30  20  20
ATLANTA         73  93  75  95 /  20  30  20  20
BLAIRSVILLE     65  86  68  89 /  20  30  20  20
CARTERSVILLE    72  94  71  95 /  20  30  20  20
COLUMBUS        74  95  76  97 /  20  30  20  20
GAINESVILLE     71  92  73  94 /  20  30  20  20
MACON           73  96  75  98 /  20  30  20  20
ROME            71  95  71  95 /  20  30  20  20
PEACHTREE CITY  72  94  73  95 /  20  30  20  20
VIDALIA         74  95  77  97 /  30  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....TDP
AVIATION...RW
Hazardous weather outlook, Aug 19, 11:01 AM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EDT TUE AUG 19 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201515-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1101 AM EDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TODAY AND
TONIGHT.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE GUSTY WINDS...
LOCALLY HEAVY RAIN...SMALL HAIL...AND OCCASIONAL TO FREQUENT
LIGHTNING.

DISCUSSION...

INSTABILITY WILL BE SUFFICIENT ACROSS THE AREA FOR A FEW STRONG
STORMS THIS AFTERNOON AND EVENING...AND ISOLATED SEVERE STORMS
CANNOT BE RULE OUT. SHOWERS AND THUNDERSTORMS SHOULD WEAKEN WITH
THE LOSS OF DAYTIME HEATING TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY...MAINLY IN
THE AFTERNOONS AND EVENINGS. ADDITIONALLY...INCREASING HEAT CAN BE
EXPECTED WEDNESDAY THROUGH SATURDAY...AND RESIDENTS ESPECIALLY
ACROSS CENTRAL GEORGIA NEED TO BE AWARE THAT A HEAT ADVISORY MAY
BE NECESSARY LATER IN THE WEEK.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN...
OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY WINDS. THE MAIN THREAT
FROM THE INCREASING HEAT AND MOISTURES WILL BE HEAT INDEX VALUES
APPROACHING DANGEROUS LEVELS.

DISCUSSION...

ALTHOUGH UPPER-LEVEL RIDGING WILL INHIBIT THUNDERSTORM DEVELOPMENT
SOMEWHAT BY WEDNESDAY INTO EARLY NEXT WEEK...ISOLATED TO SCATTERED
THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND
EVENING. INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD
SEVERE WEATHER AT THIS TIME. THE UPPER LEVEL RIDGING WILL ALSO
ALLOW TEMPERATURES AND HEAT INDEX VAKYES TO CLIMB THROUGH THE END
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT STRONG TO SEVERE WEATHER VIA THE
WEB AT WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 19, 11:43 AM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 AM EDT TUE AUG 19 2014

GAZ086-113-191600-
1143 AM EDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOOMBS AND
EMANUEL COUNTIES UNTIL NOON EDT...

AT 1138 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OAK PARK TO 6 MILES SOUTH OF GRAYS
LANDING...MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TOOMBS AND EMANUEL COUNTIES THROUGH NOON EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE PONDEROSA...SOUTH THOMPSON...
TOOMBS CENTRAL...JOHNSON CORNER...GRAYS LANDING...ENGLISH EDDY...
CEDAR CROSSING...SANTA CLAUS...LYONS...STILLMORE...OAK PARK...OHOOPEE
AND NEW BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3193 8228 3193 8237 3195 8239 3196 8244
      3218 8234 3247 8237 3246 8218 3241 8219
      3236 8224 3222 8220 3218 8218 3191 8222
      3191 8225
TIME...MOT...LOC 1544Z 273DEG 32KT 3237 8225 3218 8223
          3188 8236
Local storm report, Aug 19, 12:55 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     SNELLVILLE              33.86N  84.02W
08/18/2014                   GWINNETT           GA   EMERGENCY MNGR

            A FEW TREES AND POWER LINES DOWN BETWEEN LILBURN AND
            LOGANVILLE.

&&

EVENT NUMBER FFC1400798

TDP
Special weather statement, Aug 19, 4:31 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT TUE AUG 19 2014

GAZ097-098-192100-
431 PM EDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TREUTLEN
AND LAURENS COUNTIES UNTIL 500 PM EDT...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MINTER...MOVING EAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TREUTLEN AND LAURENS COUNTIES...INCLUDING
AREAS AROUND MINTER...BLACKVILLE...ORIANNA...ORLAND...LOTHAIR...
SOPERTON AND ROCKLEDGE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3233 8255 3232 8261 3241 8291 3258 8286
      3256 8267 3252 8268 3251 8265 3251 8257
      3250 8255 3249 8249
TIME...MOT...LOC 2031Z 284DEG 9KT 3248 8278
Special weather statement, Aug 19, 4:32 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT TUE AUG 19 2014

GAZ085-086-192100-
432 PM EDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JOHNSON
AND EMANUEL COUNTIES UNTIL 500 PM EDT...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW HOME...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JOHNSON AND EMANUEL COUNTIES...INCLUDING
AREAS AROUND NEW HOME...MEEKS...KITE...BLUNDALE...MODOC...DELLWOOD
AND SWAINSBORO. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3255 8234 3266 8270 3279 8266 3280 8260
      3282 8256 3282 8251 3276 8245 3278 8240
      3280 8241 3279 8226
TIME...MOT...LOC 2032Z 277DEG 19KT 3272 8255
Special weather statement, Aug 19, 4:57 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT TUE AUG 19 2014

GAZ086-097-098-112-192130-
457 PM EDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TREUTLEN...
NORTH MONTGOMERY...EAST LAURENS AND EMANUEL COUNTIES UNTIL 530 PM
EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ORLAND...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS TREUTLEN...
NORTH MONTGOMERY...EAST LAURENS AND EMANUEL COUNTIES THROUGH 530 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNHILL...BLACKVILLE...ORIANNA...ORLAND...LOTHAIR...ROCKLEDGE...
SOPERTON...TARRYTOWN...NORRISTOWN...ZAIDEE...KIBBEE...GILLIS
SPRINGS...FIVE POINTS...COVENA AND NUNEZ.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3234 8238 3234 8239 3235 8241 3226 8244
      3234 8275 3252 8274 3252 8233
TIME...MOT...LOC 2055Z 285DEG 19KT 3242 8262

16
Special weather statement, Aug 19, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT TUE AUG 19 2014

GAZ078-079-089>091-192145-
513 PM EDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...
MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 545 PM
EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLAT ROCK...MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM
MOVES ACROSS TALBOT...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS
COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE VISTA TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...NORTH
FORT BENNING...MIDLAND...FLAT
ROCK...EDGEWOOD...KENWOOD...EELBECK/WEST FORT BENNING...UPATOI...BOX
SPRINGS...MARION ESTATES...OAKLAND...GENEVA AND JUNIPER.

&&

LAT...LON 3264 8453 3239 8453 3243 8495 3261 8493
TIME...MOT...LOC 2113Z 269DEG 23KT 3251 8483

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Aug 18, 8:23 PM EDTSpecial Weather StatementFFCClarke, Oconee37 min
Aug 18, 8:23 PM EDTSevere Thunderstorm WarningFFCButts, DeKalb, Henry, Newton, Rockdale37 min
Aug 18, 8:45 PM EDTSpecial Weather StatementFFCJasper30 min
Aug 18, 8:51 PM EDTSpecial Weather StatementFFCMadison, Oglethorpe24 min
Aug 18, 8:57 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Walton33 min
Aug 19, 10:41 AM EDTSpecial Weather StatementFFCLaurens, Montgomery, Telfair, Treutlen, Wheeler34 min
Aug 19, 11:19 AM EDTSpecial Weather StatementFFCMontgomery, Toombs, Treutlen26 min
Aug 19, 11:43 AM EDTSpecial Weather StatementFFCToombs17 min
Aug 19, 4:31 PM EDTSpecial Weather StatementFFCTreutlen29 min
Aug 19, 4:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 19, 4:57 PM EDTSpecial Weather StatementFFCTreutlen33 min
Aug 19, 5:41 PM EDTSpecial Weather StatementFFCLaurens34 min
Aug 19, 5:44 PM EDTSpecial Weather StatementFFCTreutlen31 min
Aug 19, 5:54 PM EDTSpecial Weather StatementFFCCobb21 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.